MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; INTERVENTIONAL FLUOROSCOPIC XRAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; INTERVENTIONAL FLUOROSCOPIC XRAY SYSTEM
Model Number ALLURA XPER FD10 OR TABLE
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported to philips that the footswitch and fluoroscopy was not functioning.The issue was found during clinical use.No harm has been reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.The philips field service engineer (fse) inspected the system onsite and confirmed that the fluoroscopy was not functioning due to the damaged footswitch cable.Fse replaced the wired footswitch and after replacement, the system was returned to use in good working order.The codes were updated based on the investigation outcome.

Brand Name
ALLURA XPER FD
Common Device Name
INTERVENTIONAL FLUOROSCOPIC XRAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 4-6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 4-6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key15893516
Report Number3003768277-2022-01305
Device Sequence Number17817335
Product Code IZI
UDI-Device Identifier00884838059078
UDI-Public00884838059078
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K130842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALLURA XPER FD10 OR TABLE
Device Catalogue Number722022
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2022
Supplement Date Received by Manufacturer09/15/2023
Initial Report FDA Received Date12/01/2022
Supplement Report FDA Received Date09/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown